# SDR IPXA2023032192095

- Difficulty date: March 3, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75393
- Condition: Elongated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE AFT UPPER HINGE FITTING FOUND FRAME ELONGATED ON UPPER SIDE.REMOVED, FABRICATED AND REPLACED FRAME AT TAIL CONE AFT UPPER SIDE IAW SRM 51-35-01 AND 51-33-01 (MINOR)
